Personal information
  • Master Tutor
  • Gender:Male
  • Education Level:Graduate student graduate
  • Alma Mater:南开大学
  • Degree:Doctorate
  • Status:在岗
  • School/Department:数理与信息工程学院
  • Date of Employment:2005-07-05
Other Contact Information
  • email:
Personal Profile

金泽民,男,副教授,硕士生导师,浙江省高校中青年学科带头人,2005年毕业于南开大学组合数学中心,理学博士。 主讲课程主讲本科课程:图论,高等数学主讲研究生课程:组合优化学术兴趣及主要研究方向l 图论l 组合最优化科研项目1. Ramsey理论彩虹推广的研究,国家自然科学基金,2016.01-2019.12,主持。2. 单色子图的结构性质与相关参数的若干研究,浙江省自然科学基金,2014.01-2016.12,主持。已结题。3. 边染色图的单色子图和杂色子图划分问题,2018.01-2010.12,主持。已结题。发表论文和著作1. Jin, Zemin; Ye, Kecai; Sun, Yuefang; Chen, He Rainbow matchings in edge-colored complete split graphs. European J. Combin. 70 (2018), 297–316.2. Jin, Zemin; Sun, Yuefang; Yan, Sherry H. F.; Zang, Yuping Extremal coloring for the anti-Ramsey problem of matchings in complete graphs. J. Comb. Optim. 34 (2017), no. 4, 1012–1028. 3. Sun, Yuefang; Jin, Zemin; Li, Fengwei On total rainbow k-connected graphs. Appl. Math. Comput. 311 (2017), 223–227. 4. Chen, He; Jin, Zemin Coupon coloring of cographs. Appl. Math. Comput. 308 (2017), 90–95. 5. Jin, Zemin; Nweit, Oothan; Wang, Kaijun; Wang, Yuling Anti-Ramsey numbers for matchings in regular bipartite graphs. Discrete Math. Algorithms Appl. 9 (2017), no. 2, 1750019, 7 pp. 6. Yan, Sherry H. F.; Qin, Guizhi; Jin, Zemin; Zhou, Robin D. P. On (2k+1,2k+3) -core partitions with distinct parts. Discrete Math. 340 (2017), no. 6, 1191–1202. 7. Jin, Zemin; Zang, Yuping Anti-Ramsey coloring for matchings in complete bipartite graphs. J. Comb. Optim. 33 (2017), no. 1, 1–12. 8. Jin, Zemin Anti-Ramsey numbers for matchings in 3-regular bipartite graphs. Appl. Math. Comput. 292 (2017), 114–119. 9. Tu, Jianhua; Jin, Zemin An FPT algorithm for the vertex cover P4 problem. Discrete Appl. Math. 200 (2016), 186–190. 10. Jin, Ze-min; Wang, Yu-ling; Wen, Shi-li Note on 2-edge-colorings of complete graphs with small monochromatic k-connected subgraphs. Appl. Math. J. Chinese Univ. Ser. B 29 (2014), no. 2, 249–252. 11. Jin, Zemin; Zhu, Peipei Heterochromatic tree partition number in complete multipartite graphs. J. Comb. Optim. 28 (2014), no. 2, 321–340. 12. Jin, Zemin; Li, Lifen Edge-colorings of complete bipartite graphs without large rainbow trees. Ars Combin. 111 (2013), 75–84.13. Jin, Ze-min; Li, Xue-liang Partitioning complete graphs by heterochromatic trees. Acta Math. Appl. Sin. Engl. Ser. 28 (2012), no. 4, 625–630.14. Jin, Zemin; Wen, Shili; Zhou, Shujun Heterochromatic tree partition problem in complete tripartite graphs. Discrete Math. 312 (2012), no. 4, 789–802.15. Jin, Zemin; Zhu, Peipei; Liang, Xiaoying Maximal independent sets without including any leaves in trees. Int. J. Contemp. Math. Sci. 6 (2011), no. 21-24, 1159–1165. 16. Jin, Zemin; Liang, Xiaoying; Liu, Xuezi Maximal independent sets in trees with large maximum degree. Util. Math. 80 (2009), 225–231. 17. Jin, Zemin; Yan, Sherry H. F. Trees with the second and third largest number of maximal independent sets. Ars Combin. 93 (2009), 341–351. 18. Jin, Zemin; Yan, Sherry H. F. The second largest number of maximal independent sets in graphs with at most k cycles. Taiwanese J. Math. 13 (2009), no. 5, 1397–1410.19. Jin, Zemin; Li, Xueliang Anti-Ramsey numbers for graphs with independent cycles. Electron. J. Combin. 16 (2009), no. 1, Research Paper 85, 8 pp. 20. Yan, Sherry H. F.; Jin, Zemin Integers for the number of maximal independent sets in graphs. Int. J. Contemp. Math. Sci. 4 (2009), no. 1-4, 47–55.21. Li, Xueliang; Tu, Jianhua; Jin, Zemin Bipartite rainbow numbers of matchings. Discrete Math. 309 (2009), no. 8, 2575–2578. 22. Ye, Lin; Jin, Zemin; Bu, Yuehua On the L(2,1)-labelling of cacti. J. Math. Study 41 (2008), no. 4, 371–383.23. Jin, Zemin; Li, Xueliang Graphs with the second largest number of maximal independent sets. Discrete Math. 308 (2008), no. 23, 5864–5870. 24. Chen, He; Jin, Zemin; Li, Xueliang; Tu, Jianhua Heterochromatic tree partition numbers for complete bipartite graphs. Discrete Math. 308 (2008), no. 17, 3871–3878. 25. Jin, Ze-min; Li, Xue-liang Vertex partitions of r-edge-colored graphs. Appl. Math. J. Chinese Univ. Ser. B 23 (2008), no. 1, 120–126. 26. Jin, Zemin; Yan, Huifang; Yu, Qinglin Generalization of matching extensions in graphs. II. Discrete Appl. Math. 155 (2007), no. 10, 1267–1274.27. Jin, Zemin; Yu, Xingxing; Zhang, Xiaoyan Contractible subgraphs in k-connected graphs. J. Graph Theory 55 (2007), no. 2, 121–136.28. Huang, Xiaolong; Jin, Zemin; Yu, Xingxing; Zhang, Xiaoyan Contractible cliques in k-connected graphs. Graphs Combin. 22 (2006), no. 3, 361–370.29. Jin, Zemin; Kano, Mikio; Li, Xueliang; Wei, Bing Partitioning 2-edge-colored complete multipartite graphs into monochromatic cycles, paths and trees. J. Comb. Optim. 11 (2006), no. 4, 445–454.30. Jin, Zemin; Li, Xueliang On the k-path cover problem for cacti. Theoret. Comput. Sci. 355 (2006), no. 3, 354–363. 31. Jin, Zemin; Li, Xueliang The complexity for partitioning graphs by monochromatic trees, cycles and paths. Int. J. Comput. Math. 81 (2004), no. 11, 1357–1362. 32. Jin, Zemin; Li, Xueliang On a conjecture on k-walks of graphs. Australas. J. Combin. 29 (2004), 135–142.获奖情况1.获奖成果,获奖来源,获奖等级,获奖时间,本人排名指导研究生情况指导硕士研究生15人,其中8名毕业生。

Research Focus

No content

workexperience

No content

Education Background

No content

Social Affiliations

No content

Research Group

No content

+

Doctorate

金泽民
MOBILE Version